Jump to content

Recommended Posts

Hello,

 

i have been on 15mg of cipralex for 7 weeks now for panic disorder, I’m starting to feel great. Only have 1 panic attack per week if that compared to everyday 2 months ago. 

 

However Im starting to get worried because I’m getting numbness/tingling in my cheeks and around my jaw for about 5 days.. 

 

is this a normal side effect? I’m feeling out a bit because before I accepted I had mental health issues I was always scared of having MS or a brain disorder and now that fear is creeping back.. 

 

please help !!

Link to comment
Share on other sites

  • 5 weeks later...
  • 3 years later...

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...